Shifted Anticoncentration for Real Gram Hafnians and Symmetric Gaussian Hafnians
- URL: http://arxiv.org/abs/2609.06526v1
- Date: Sun, 06 Sep 2026 10:47:33 GMT
- Title: Shifted Anticoncentration for Real Gram Hafnians and Symmetric Gaussian Hafnians
- Abstract summary: We prove a uniform shifted anticoncentration theorem for the hafnian of a real Gaussian Gram matrix under an explicit condition on the row dimension.<n>At fixed hafnian order, a rescaled limit as the row dimension grows yields bounds for the hafnian of a real symmetric symmetric matrix with independent entries above the diagonal.
- Score: 2.8224889996383395
- License: http://arxiv.org/licenses/nonexclusive-distrib/1.0/
- Abstract: We prove a uniform shifted anticoncentration theorem for the hafnian of a real Gaussian Gram matrix under an explicit condition on the row dimension. After normalization by its root mean square, the law has a bounded continuous density, maximal at zero, and every interval has probability bounded by an explicit coefficient times its radius. Under suitable growth conditions on the row dimension, this coefficient grows at most polynomially in the hafnian order, meaning half the dimension of the Gram matrix. We also compute the exact second moment. The proof exploits the perfect matching structure, combining conditional Gaussian representations, row suspension, and bilinear interpolation to control an inverse moment of the conditional variance. At fixed hafnian order, a rescaled limit as the row dimension grows yields corresponding bounds for the hafnian of a real symmetric Gaussian matrix with independent entries above the diagonal.
Related papers
- Two-dimensional Toda--Arnoldi correspondence: Holomorphic Krylov geometry and counterdiabatic transport [0.0]
We show that a closed Toda sector survives in its diagonal and subdiagonal coefficients.<n>For a fixed finite-dimensional Hamiltonian and a cyclic state vector deformed holomorphically, the Krylov Gram determinants are $$ functions of the finite two-dimensional Toda lattice.
arXiv Detail & Related papers (2026-08-05T13:41:47Z) - Dimension Reduction for Curves: Simplified and Generalized [56.23281156053955]
We revisit random projections for reducing the dimension of high-dimensional polygonal curves.<n>We give a simplified proof of the known $O(varepsilon-2log(nm))$ bound on the target dimension of a random projection.<n>Our proof is based on the concept of sparse oblivious subspace embeddings.
arXiv Detail & Related papers (2026-07-03T08:48:35Z) - Efficient conversion from fermionic Gaussian states to matrix product states [48.225436651971805]
We propose a highly efficient algorithm that converts fermionic Gaussian states to matrix product states.<n>It can be formulated for finite-size systems without translation invariance, but becomes particularly appealing when applied to infinite systems.<n>The potential of our method is demonstrated by numerical calculations in two chiral spin liquids.
arXiv Detail & Related papers (2024-08-02T10:15:26Z) - Intrinsic Bayesian Cramér-Rao Bound with an Application to Covariance Matrix Estimation [49.67011673289242]
This paper presents a new performance bound for estimation problems where the parameter to estimate lies in a smooth manifold.
It induces a geometry for the parameter manifold, as well as an intrinsic notion of the estimation error measure.
arXiv Detail & Related papers (2023-11-08T15:17:13Z) - Quantitative deterministic equivalent of sample covariance matrices with
a general dependence structure [0.0]
We prove quantitative bounds involving both the dimensions and the spectral parameter, in particular allowing it to get closer to the real positive semi-line.
As applications, we obtain a new bound for the convergence in Kolmogorov distance of the empirical spectral distributions of these general models.
arXiv Detail & Related papers (2022-11-23T15:50:31Z) - Re-Analyze Gauss: Bounds for Private Matrix Approximation via Dyson
Brownian Motion [28.431572772564518]
Given a symmetric matrix $M$ and a vector $lambda$, we present new bounds on the Frobenius-distance utility of the Gaussian mechanism for approximating $M$ by a matrix.
Our bounds depend on both $lambda$ and the gaps in the eigenvalues of $M$, and hold whenever the top $k+1$ eigenvalues of $M$ have sufficiently large gaps.
arXiv Detail & Related papers (2022-11-11T18:54:01Z) - Stochastic optimization on matrices and a graphon McKean-Vlasov limit [26.293546546232733]
We consider gradient descents on the space of large symmetric matrices of suitable functions that are invariant under permuting the rows and columns using the same permutation.<n>We establish deterministic limits of these random curves as the dimensions of the matrices go to infinity while the entries remain bounded.<n>Under a small noise'' assumption the limit is shown to be the gradient flow of functions on graphons whose existence was established in Oh, Somani, Pal, and Tripathi, texitJ Theor Probab 37, 1469--1522 (2024)
arXiv Detail & Related papers (2022-10-02T04:54:49Z) - Spectral clustering under degree heterogeneity: a case for the random
walk Laplacian [83.79286663107845]
This paper shows that graph spectral embedding using the random walk Laplacian produces vector representations which are completely corrected for node degree.
In the special case of a degree-corrected block model, the embedding concentrates about K distinct points, representing communities.
arXiv Detail & Related papers (2021-05-03T16:36:27Z) - Fused-Lasso Regularized Cholesky Factors of Large Nonstationary
Covariance Matrices of Longitudinal Data [0.0]
smoothness of the subdiagonals of the Cholesky factor of large covariance matrices is closely related to the degrees of nonstationarity of autoregressive models for time series and longitudinal data.
We propose an algorithm for sparse estimation of the Cholesky factor which decouple row-wise.
arXiv Detail & Related papers (2020-07-22T02:38:16Z) - Metrizing Weak Convergence with Maximum Mean Discrepancies [88.54422104669078]
This paper characterizes the maximum mean discrepancies (MMD) that metrize the weak convergence of probability measures for a wide class of kernels.
We prove that, on a locally compact, non-compact, Hausdorff space, the MMD of a bounded continuous Borel measurable kernel k, metrizes the weak convergence of probability measures if and only if k is continuous.
arXiv Detail & Related papers (2020-06-16T15:49:33Z) - Relative Error Bound Analysis for Nuclear Norm Regularized Matrix Completion [101.83262280224729]
We develop a relative error bound for nuclear norm regularized matrix completion.
We derive a relative upper bound for recovering the best low-rank approximation of the unknown matrix.
arXiv Detail & Related papers (2015-04-26T13:12:16Z)
This list is automatically generated from the titles and abstracts of the papers in this site.
This site does not guarantee the quality of this site (including all information) and is not responsible for any consequences.